Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2010, Volume 11, Issue 3, Pages 269–280 (Mi vmp319)  

This article is cited in 1 scientific paper (total in 1 paper)

Вычислительные методы и приложения

On solving nonconvex optimal control problems with a terminal objective functional

A. S. Strekalovskii, M. V. Yanulevich

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences, Irkutsk

Abstract: A nonconvex optimal control problem for a linear-in-state system of ordinary differential equations with a terminal objective functional given by the difference of two convex functions is considered. New local and global search algorithms are tested. A special generating method of linear-quadratic test optimal control problems is developed. The testing results confirm the efficiency of the proposed algorithms.

Keywords: nonconvex optimal control problems; locally and globally optimal processes; local and global search algorithms.

Full text: PDF file (250 kB)
UDC: 519.626.2; 517.977.5

Citation: A. S. Strekalovskii, M. V. Yanulevich, “On solving nonconvex optimal control problems with a terminal objective functional”, Num. Meth. Prog., 11:3 (2010), 269–280

Citation in format AMSBIB
\Bibitem{StrYan10}
\by A.~S.~Strekalovskii, M.~V.~Yanulevich
\paper On solving nonconvex optimal control problems with a terminal
objective functional
\jour Num. Meth. Prog.
\yr 2010
\vol 11
\issue 3
\pages 269--280
\mathnet{http://mi.mathnet.ru/vmp319}


Linking options:
  • http://mi.mathnet.ru/eng/vmp319
  • http://mi.mathnet.ru/eng/vmp/v11/i3/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Strekalovskii, “Sovremennye metody resheniya nevypuklykh zadach optimalnogo upravleniya”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 8 (2014), 141–163  mathnet
  • Numerical methods and programming
    Number of views:
    This page:92
    Full text:52

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022